Volume 5, Number 1
Previous Issue Next Issue

Ren-Pu Ge

J. Comp. Math., 5 (1987), pp. 1-9

Preview Full PDF 454 2212 Abstract

Wei Wu

J. Comp. Math., 5 (1987), pp. 10-20

Preview Full PDF 440 2165 Abstract

Song Jiang & Kai-Tai Li

J. Comp. Math., 5 (1987), pp. 21-37

Preview Full PDF 459 2278 Abstract

Gan-Quan Xie, Jian-Hua Li & Y. M. Chen

J. Comp. Math., 5 (1987), pp. 38-49.

Preview Full PDF 453 2146 Abstract

Luan Cong & Guo-Chen Feng

J. Comp. Math., 5 (1987), pp. 50-57.

Preview Full PDF 447 2220 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 58-61

Preview Full PDF 458 2386 Abstract

Kazimierz Adamowski, Fadil Bmohamed & Nicolas Rdalezios

J. Comp. Math., 5 (1987), pp. 62-73

Preview Full PDF 436 2235 Abstract

Ya-Xiang Yuan

J. Comp. Math., 5 (1987), pp. 74-88

Preview Full PDF 451 2193 Abstract

Wei-Nan E, Hong-Ci Huang & Wei-Min Han

J. Comp. Math., 5 (1987), pp. 89-94

Preview Full PDF 450 2159 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard